MathSciNet Relay Station
MathSciNet bibliographic data
MR992604 (91k:58111) 58F25 (34A20 58F08 58F21 65L99)
Benzinger, Harold E. Plane autonomous systems with rational vector fields. Trans. Amer. Math. Soc. 326 (1991), no. 2, 465–483.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement